# SDR CALA2010080900383

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,863 hours, 15,919 cycles
- System (JASC): 3150 · Central Warning
- Part: Printed Ckt Board
- Part number: 285T03858
- Part serial: 1645
- Condition: Faulty
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AURAL FIRE WARNING CAME ON APPROX 10 MINS INTO FLIGHT.  COULD NOT EXTINGUISH.  PROCEEDED BACK TO EWR FOR AIR RETURN.  FOUND AURAL WARNING FIRE GOING OFF CONSTANTLY.  REMOVED AND REPLACED M1000 PRINTED CARD.  ALL CHECKED GOOD WHEN C/B WAS RESET, AFTER CARD REPLACEMENT.  PERFORMED FIRE TEST AND ALL CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1423811, S/N OFF 01645 UNIT, PRINTED C  OFF 99-3151-9-9004 1645 ON 99-3151-9-9004 1768.
